Alert archive / California / Small Craft Advisories in 2012
Small Craft Advisory 79, NWS Los Angeles, CA
NWS Los Angeles, CA issued this small craft advisory at Jul 8, 2012, 8:45 PM PDT. It was in force for 54 hr.
The area
The counties it named.
The facts
- Issued
- Jul 8, 2012, 8:45 PM PDT (03:45 UTC)
- Expired
- Jul 11, 2012, 3:00 AM PDT
- In force
- 54 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
930 WHUS76 KLOX 090345 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 845 PM PDT SUN JUL 8 2012 PZZ673-091145- /O.NEW.KLOX.SC.Y.0079.120709T0345Z-120710T1000Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 845 PM PDT SUN JUL 8 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT TUESDAY. * WINDS AND SEAS...NORTHWEST WINDS 15 TO 20 KNOTS WITH FREQUENT GUSTS TO 25 KNOTS TONIGHT THROUGH MONDAY MORNING...THEN INCREASING TO 15 TO 25 KNOTS IN THE AFTERNOON AND PERSISTING THROUGH MONDAY NIGHT. EXPECT SEAS OF 4 TO 6 FEET WITH A DOMINANT PERIOD OF 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
9 follow-up statements
377 WHUS76 KLOX 091022 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 322 AM PDT MON JUL 9 2012 PZZ670-091830- /O.EXA.KLOX.SC.Y.0079.000000T0000Z-120710T1000Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- 322 AM PDT MON JUL 9 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT TUESDAY. * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS TONIGHT THROUGH LATE TONIGHT. EXPECT SEAS OF 4 TO 6 FEET WITH A DOMINANT PERIOD OF 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ676-091830- /O.EXA.KLOX.SC.Y.0079.000000T0000Z-120710T1000Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 322 AM PDT MON JUL 9 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT TUESDAY. * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS TONIGHT THROUGH LATE TONIGHT. THE WINDS WILL BE STRONGEST NW OF SAN NICOLAS ISLAND. EXPECT SEAS OF 4 TO 6 FEET WITH A DOMINANT PERIOD OF 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ673-091830- /O.CON.KLOX.SC.Y.0079.000000T0000Z-120710T1000Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 322 AM PDT MON JUL 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS TONIGHT THROUGH LATE TONIGHT. EXPECT SEAS OF 4 TO 6 FEET WITH A DOMINANT PERIOD OF 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ASR
180 WHUS76 KLOX 091533 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 833 AM PDT MON JUL 9 2012 PZZ670-092345- /O.CON.KLOX.SC.Y.0079.000000T0000Z-120710T1000Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- 833 AM PDT MON JUL 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS THROUGH LATE TONIGHT. EXPECT SEAS OF 4 TO 6 FEET WITH A DOMINANT PERIOD OF 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ673-092345- /O.CON.KLOX.SC.Y.0079.000000T0000Z-120710T1000Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 833 AM PDT MON JUL 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS THROUGH LATE TONIGHT. EXPECT SEAS OF 4 TO 6 FEET WITH A DOMINANT PERIOD OF 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ676-092345- /O.CON.KLOX.SC.Y.0079.000000T0000Z-120710T1000Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 833 AM PDT MON JUL 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS THROUGH LATE TONIGHT. THE WINDS WILL BE STRONGEST NW OF SAN NICOLAS ISLAND. EXPECT SEAS OF 4 TO 6 FEET WITH A DOMINANT PERIOD OF 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
465 WHUS76 KLOX 092131 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 231 PM PDT MON JUL 9 2012 PZZ670-100545- /O.CON.KLOX.SC.Y.0079.000000T0000Z-120710T1000Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- 231 PM PDT MON JUL 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS THROUGH LATE TONIGHT. EXPECT SEAS OF 4 TO 6 FEET WITH A DOMINANT PERIOD OF 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ673-100545- /O.CON.KLOX.SC.Y.0079.000000T0000Z-120710T1000Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 231 PM PDT MON JUL 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS THROUGH LATE TONIGHT. EXPECT SEAS OF 4 TO 6 FEET WITH A DOMINANT PERIOD OF 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ676-100545- /O.CON.KLOX.SC.Y.0079.000000T0000Z-120710T1000Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 231 PM PDT MON JUL 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS THROUGH LATE TONIGHT. THE WINDS WILL BE STRONGEST NW OF SAN NICOLAS ISLAND. EXPECT SEAS OF 4 TO 6 FEET WITH A DOMINANT PERIOD OF 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
580 WHUS76 KLOX 100328 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 828 PM PDT MON JUL 9 2012 PZZ670-101000- /O.CON.KLOX.SC.Y.0079.000000T0000Z-120710T1000Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- 828 PM PDT MON JUL 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS WILL CONTINUE THROUGH LATE TONIGHT. SEAS WILL RANGE BETWEEN 5 AND 7 FEET WITH A DOMINANT PERIOD OF 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ673-101000- /O.CON.KLOX.SC.Y.0079.000000T0000Z-120710T1000Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 828 PM PDT MON JUL 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS THROUGH TONIGHT. SEAS WILL RANGE BETWEEN 6 AND 8 FEET WITH A DOMINANT PERIOD OF 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ676-101000- /O.CON.KLOX.SC.Y.0079.000000T0000Z-120710T1000Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 828 PM PDT MON JUL 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS THROUGH TONIGHT. THE WINDS WILL BE STRONGEST NW OF SAN NICOLAS ISLAND. SEAS WILL RANGE BETWEEN 6 AND 8 FEET WITH A DOMINANT PERIOD OF 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RAT
933 WHUS76 KLOX 100931 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 231 AM PDT TUE JUL 10 2012 PZZ670-101700- /O.EXT.KLOX.SC.Y.0079.000000T0000Z-120711T1000Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- 231 AM PDT TUE JUL 10 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS WILL CONTINUE THROUGH TONIGHT. SEAS WILL RANGE BETWEEN 4 AND 6 FEET WITH A DOMINANT PERIOD OF 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ673-101700- /O.EXT.KLOX.SC.Y.0079.000000T0000Z-120711T1000Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 231 AM PDT TUE JUL 10 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS WILL CONTINUE THROUGH TONIGHT. SEAS WILL RANGE BETWEEN 4 AND 6 FEET WITH A DOMINANT PERIOD OF 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ676-101700- /O.EXT.KLOX.SC.Y.0079.000000T0000Z-120711T1000Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 231 AM PDT TUE JUL 10 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS WILL CONTINUE THROUGH TONIGHT. THE WINDS WILL BE STRONGEST NW OF SAN NICOLAS ISLAND. SEAS WILL RANGE BETWEEN 4 AND 6 FEET WITH A DOMINANT PERIOD OF 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RAT
097 WHUS76 KLOX 101610 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 910 AM PDT TUE JUL 10 2012 PZZ670-110015- /O.CON.KLOX.SC.Y.0079.000000T0000Z-120711T1000Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- 910 AM PDT TUE JUL 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... * WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS WILL CONTINUE THROUGH TONIGHT. SEAS WILL RANGE BETWEEN 4 AND 6 FEET WITH A DOMINANT PERIOD OF 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ673-110015- /O.CON.KLOX.SC.Y.0079.000000T0000Z-120711T1000Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 910 AM PDT TUE JUL 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... * WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS WILL CONTINUE THROUGH TONIGHT. SEAS WILL RANGE BETWEEN 4 AND 6 FEET WITH A DOMINANT PERIOD OF 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ676-110015- /O.CON.KLOX.SC.Y.0079.000000T0000Z-120711T1000Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 910 AM PDT TUE JUL 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... * WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS WILL CONTINUE THROUGH TONIGHT. THE WINDS WILL BE STRONGEST NW OF SAN NICOLAS ISLAND. SEAS WILL RANGE BETWEEN 4 AND 6 FEET WITH A DOMINANT PERIOD OF 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
063 WHUS76 KLOX 102132 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 232 PM PDT TUE JUL 10 2012 PZZ670-110545- /O.CON.KLOX.SC.Y.0079.000000T0000Z-120711T1000Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- 232 PM PDT TUE JUL 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... * WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS WILL CONTINUE THROUGH TONIGHT. SEAS WILL RANGE BETWEEN 4 AND 6 FEET WITH A DOMINANT PERIOD OF 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ673-110545- /O.CON.KLOX.SC.Y.0079.000000T0000Z-120711T1000Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 232 PM PDT TUE JUL 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... * WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS WILL CONTINUE THROUGH TONIGHT. SEAS WILL RANGE BETWEEN 4 AND 6 FEET WITH A DOMINANT PERIOD OF 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ676-110545- /O.CON.KLOX.SC.Y.0079.000000T0000Z-120711T1000Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 232 PM PDT TUE JUL 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... * WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS WILL CONTINUE THROUGH TONIGHT. THE WINDS WILL BE STRONGEST NW OF SAN NICOLAS ISLAND. SEAS WILL RANGE BETWEEN 4 AND 6 FEET WITH A DOMINANT PERIOD OF 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
511 WHUS76 KLOX 110510 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1010 PM PDT TUE JUL 10 2012 PZZ670-111000- /O.CON.KLOX.SC.Y.0079.000000T0000Z-120711T1000Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- 1010 PM PDT TUE JUL 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... * WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KNOTS WITH FREQUENT GUSTS TO 25 KNOTS WILL CONTINUE THROUGH TONIGHT. SEAS WILL RANGE BETWEEN 4 AND 6 FEET WITH A DOMINANT PERIOD OF 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ673-111000- /O.CON.KLOX.SC.Y.0079.000000T0000Z-120711T1000Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 1010 PM PDT TUE JUL 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... * WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KNOTS WITH FREQUENT GUSTS TO 25 KNOTS WILL CONTINUE THROUGH TONIGHT. SEAS WILL RANGE BETWEEN 4 AND 6 FEET WITH A DOMINANT PERIOD OF 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ676-111000- /O.CON.KLOX.SC.Y.0079.000000T0000Z-120711T1000Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 1010 PM PDT TUE JUL 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... * WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS WILL CONTINUE THROUGH TONIGHT. THE WINDS WILL BE STRONGEST NW OF SAN NICOLAS ISLAND. SEAS WILL RANGE BETWEEN 4 AND 6 FEET WITH A DOMINANT PERIOD OF 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
676 WHUS76 KLOX 110933 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 233 AM PDT WED JUL 11 2012 PZZ670-111045- /O.EXP.KLOX.SC.Y.0079.000000T0000Z-120711T1000Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- 233 AM PDT WED JUL 11 2012 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING... $$ PZZ673-111045- /O.EXP.KLOX.SC.Y.0079.000000T0000Z-120711T1000Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 233 AM PDT WED JUL 11 2012 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING... $$ PZZ676-111045- /O.EXP.KLOX.SC.Y.0079.000000T0000Z-120711T1000Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 233 AM PDT WED JUL 11 2012 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING... $$ RAT
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this small craft advisory went out at Jul 8, 8:10 PM PDT, 35 minutes earlier.
Area forecast discussion, Jul 8, 8:10 PM PDT, 35 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 810 PM PDT SUN JUL 8 2012 .SYNOPSIS... TEMPERATURES WILL CONTINUE TO CLIMB THROUGH WEDNESDAY...ESPECIALLY FOR INLAND AREAS...AS HIGH PRESSURE EXPANDS WEST. ANY NIGHT THROUGH MORNING LOW CLOUDS AND FOG WILL REMAIN CONFINED MOSTLY TO THE COAST THROUGH MUCH OF THE WEEK. ISOLATED THUNDERSTORMS FOR THE MOUNTAINS AND DESERT ARE POSSIBLE BETWEEN WEDNESDAY AND FRIDAY. HIGH PRESSURE COULD SHIFT EAST BY THE END OF THE WEEK AND BRING A COOLING TREND. && .SHORT TERM (TONIGHT-WEDNESDAY)... HIGH TEMPERATURES WERE WARMER ACROSS THE BOARD TODAY AS EXPECTED. THE COMBINATION OF A SHALLOWER MARINE LAYER AND BUILDING HIGH PRESSURE ALOFT HELPED TEMPS TO HEAT UP TODAY ACROSS THE COASTAL VALLEYS...LOWER MOUNTAIN ELEVATIONS AND INTERIOR AREAS. THE ANTELOPE VALLEY WARMED UP TO AROUND 103 AROUND SADDLEBACK BUTTE AND 100 FOR LANCASTER. THE WESTERN PORTION OF THE SAN FERNANDO VALLEY AND SANTA CLARITA VALLEY REACHED THE UPPER 90S. THE MARINE LAYER WAS DEEP ENOUGH EARLY THIS MORNING TO ALLOW LOW CLOUDS AND DENSE FOG TO CREEP INTO PORTIONS OF THE VENTURA COUNTY MOUNTAINS. THE MARINE LAYER WAS DEEPER FOR AREAS N OF POINT CONCEPTION SO SANTA YNEZ ALSO WAS AFFECTED BY LOW CLOUDS AND FOG EARLY THIS MORNING. RED FLAG WARNING WILL BE ALLOWED TO EXPIRE THIS EVENING. ALTHOUGH TEMPERATURES WILL CONTINUE TO BE HOT WITH LOWER RELATIVE HUMIDITY LEVELS TOMORROW...NOT EXPECTING GUSTY WINDS TO MEET RED FLAG WARNING CRITERIA. FOR TONIGHT...WITH HIGH PRESSURE ALOFT CONTINUING TO BUILD IN OVER SOUTHERN CALIFORNIA...LOW CLOUDS AND SOME DENSE FOG WILL BE LIMITED TO THE COASTAL AREAS LEAVING VALLEYS CLEAR OVERNIGHT. THE LATEST AMDAR SOUNDING NEAR LAX INDICATED THE MARINE LAYER DEPTH AROUND 700 FT THIS EVENING. DONT ANTICIPATE IT GETTING ANY DEEPER OVERNIGHT. LATEST SATELLITE IMAGERY SHOWED LOW CLOUDS HUGGING THE CENTRAL COAST AND PUSHING INTO NEAR MORRO BAY...SANTA MARIA AND LOMPOC. STRATUS WILL CONTINUE TO PUSH INLAND WITH MORE WIDESPREAD COVERAGE ACROSS THE CENTRAL COAST TONIGHT. SKIES WERE MOSTLY CLEAR ACROSS THE SO CAL BIGHT...SO CONFIDENCE IS NOT HIGH IF LOW CLOUDS WILL DEVELOP ALONG THE LA COUNTY COAST. IF THEY DO...IT WILL OCCUR WELL AFTER MIDNIGHT AND LIKELY BRING SOME PATCHY DENSE FOG TO THE IMMEDIATE COASTAL AREAS OF LA COUNTY AND POSSIBLY VENTURA COUNTY BY EARLY MONDAY MORNING. THE MAIN STORY FOR THE NEXT FEW DAYS WILL BE THE INCREASING HEAT ACROSS THE REGION AS A 594 DM HIGH WILL BUILD IN OVER THE REGION. THE MARINE LAYER WILL REMAIN QUITE SHALLOW ALLOWING ADDITIONAL WARMING TO ALL AREAS INCLUDING THE COASTAL AREAS TOMORROW THROUGH WEDNESDAY WITH LOW CLOUDS REMAINING LIMITED ONLY TO COASTAL AREAS EACH NIGHT THROUGH AT LEAST WEDNESDAY NIGHT INTO THU MORNING. WITH THE STRONG SHALLOW MARINE LAYER IN PLACE...THERE COULD BE SOME DENSE FOG AFFECTING COASTAL AREAS OVER THE NEXT FEW LATE NIGHT AND EARLY MORNING HOURS. BASED ON THE HIGH TEMPS TODAY...WILL BE RAISING TEMPS FOR TOMORROW ACROSS VALLEYS...LOWER MOUNTAIN ELEVATIONS AND INTERIOR AREAS INCLUDING THE ANTELOPE VALLEY. EXPECT TRIPLE DIGITS IN SOME VALLEY LOCATIONS FOR MONDAY. THE HOT TEMPERATURES WILL CONTINUE THROUGH AT LEAST WEDNESDAY...LIKELY PEAKING ON TUESDAY. AS FAR THE MONSOONAL MOISTURE DISCUSSED OVER THE LAST FEW DAYS... LATEST 18Z AND 00Z RUNS OF THE NAM-WRF AND 18Z GFS WERE NOT LOOKING CONDUCIVE FOR TRANSPORTING ANY MID LEVEL MOISTURE INTO THE REGION AROUND THE WESTERN PERIPHERAL OF THE UPPER HIGH. MODELS LOOK MORE IN AGREEMENT TO SWING IN SOME MID LEVEL MOISTURE WITH THE SE FLOW BY WEDNESDAY AND LINGER THROUGH AT LEAST THURSDAY. SO WILL TAKE OUT SLIGHT CHANCE FOR THUNDERSTORMS FOR LA/VTU COUNTY FOR TUESDAY. A FEW OF THE CONVECTIVE PARAMETERS ALSO LOOKED MORE ENCOURAGING FOR CONVECTION FOR THE LOCAL MOUNTAINS AND ANTELOPE VALLEY ON WED/THU AFTERNOON AND EVENINGS AS WELL. ...FROM PREVIOUS DISCUSSION... .LONG TERM (THURSDAY-SUNDAY)... EMBEDDED MOISTURE IN SOUTHEAST FLOW ALOFT WILL LIKELY PERSIST INTO THURSDAY...AND MAYBE FRIDAY. SOME GEFS SOLUTIONS INDICATE SOUTHEAST FLOW ALOFT CONTINUING...BUT MOST OF THE ENSEMBLE MEMBERS ARE IN FAVOR OF SOUTHWEST FLOW REDEVELOPING ALOFT. POPS MAY HAVE TO BE REMOVED IF THE ENSEMBLE TRENDS CONTINUE FOR LATE WEEK. PACKAGE CONTINUES A COOLING AND DRYING TREND INTO NEXT WEEK ASSUMING SOUTHWEST FLOW ALOFT REDEVELOPS. && .AVIATION...08/2350Z. N OF POINT CONCEPTION...HIGH CONFIDENT FOR LIFR/IFR CIGS FOR COASTAL SITES. 20 PERCENT CHANCE FOR CIGS TO DEVELOP +/- 1 HOURS. CIGS SHOULD BURNOFF WITHIN A 2 HOUR PERIOD FROM 18Z MONDAY. S OF POINT CONCEPTION...MODERATE CONFIDENCE FOR IFR/LIFR CIGS AFFECTING ONLY COASTAL SITES FOR LA/VTU COUNTIES. LOWER CONFIDENCE FOR SOUTHERN SANTA BARBARA COUNTY COAST. HIGH CONFIDENCE FOR CAVU CONDITIONS FOR OTHER AREAS THROUGH MONDAY AFTERNOON. KLAX...HIGH CONFIDENCE IN 00Z TAF THROUGH 08Z...THEN LOWER CONFIDENCE FOR RETURN TIME OF LIFR/IFR CIGS. +/- 2HOURS. ALSO MODERATE CONFIDENCE WITH BURNOFF TIME OF STRATUS MONDAY LATE MORNING. +/- 1 HOUR FROM 18Z KLAX...OVERALL...MODERATE CONFIDENCE IN 18Z TAF. HIGH CONFIDENCE IN VFR CONDS THRU THIS EVENING. FOR TONIGHT...LOW CONFIDENCE IN TAF AS LIFR CONDS COULD RETURN +/- 2-4 HOURS OF CURRENT 07Z FORECAST WITH A 25% CHANCE THAT CIG RESTRICTIONS MAY NOT DEVELOP AT ALL. KBUR...HIGH CONFIDENCE IN 18Z TAF. THERE IS A 20% CHANCE OF SOME MVFR VSBYS RESTRICTIONS AT 13Z. && .FIRE WEATHER... WIDESPREAD SINGLE DIGIT HUMIDITIES OBSERVED TODAY ACROSS THE MOUNTAINS...FOOTHILLS...ANTELOPE VALLEY...AND SANTA CLARITA VALLEY. POOR HUMIDITY RECOVERIES EXPECTED TONIGHT IN THE MOUNTAINS AND ANTELOPE VALLEY. ANOTHER ROUND OF SINGLE DIGIT HUMIDITIES EXPECTED ON MONDAY...BUT AREAL COVERAGE AND DURATION IS NOT EXPECTED TO BE AS MUCH AS TODAY. DUE TO THE HOT AND DRY CONDITIONS EXPECTED THROUGH MONDAY...THERE WILL BE HEIGHTENED FIRE WEATHER CONCERNS FOR ALL INTERIOR SECTIONS OF FORECAST AREA...ESPECIALLY IN THE AFTERNOON AND EVENING HOURS WHEN THERE WILL BE GUSTY ONSHORE WINDS. HOWEVER...THE GREATEST CONCERN WILL BE THIS AFTERNOON AND EVENING ACROSS THE LOS ANGELES COUNTY MOUNTAINS WHERE THERE WILL BE A LONG DURATION OF SINGLE DIGIT HUMIDITIES...TEMPERATURES APPROACHING 100 DEGREES...AND SOUTHERLY WINDS GUSTING AS HIGH AS 35 MPH. THE LONGER DURATIONS OF CRITICAL FIRE WEATHER CONDITIONS COMBINED WITH VERY DRY FUEL CONDITIONS HAS PROMPTED THE RED FLAG WARNING FOR THE LOS ANGELES COUNTY MOUNTAINS THROUGH THIS EVENING. WEDNESDAY THROUGH FRIDAY...UPPER LEVEL PATTERN BECOMES MORE FAVORABLE FOR SOME MONSOONAL MOISTURE TO STREAM INTO REGION...PROMPTING A SLIGHT CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS ACROSS OUR LOCAL MOUNTAINS AND ANTELOPE VALLEY. INITIALLY...MOISTURE APPEARS TO BE CONFINED TO THE MID LEVELS...WITH THE LOWER LEVELS REMAINING QUITE DRY. AS A RESULT...ANY STORMS THAT DO DEVELOP WILL HAVE THE POTENTIAL FOR DRY LIGHTNING AND GUSTY DOWNDRAFT WINDS. THE CONTINUED HOT CONDITIONS COMBINED WITH THE THREAT OF LIGHTNING AND GUSTY DOWNDRAFT WINDS WILL MAINTAIN HEIGHTENED FIRE WEATHER CONCERNS ACROSS THE MOUNTAINS AND ANTELOPE VALLEY THROUGH MUCH OF THE WEEK. && .LOX WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING (SEE LAXRFWLOX). SPECIAL WEATHER STATEMENT (SEE LAXSPSLOX). && PUBLIC...KAPLAN/HALL AVIATION...CAK FIRE WEATHER...GOMBERG SYNOPSIS...SUKUP WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Jul 8, 9:32 AM PDT, 11 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 932 AM PDT SUN JUL 8 2012 CAZ034>041-044>046-051>054-059-087-088-547-548-091300- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 932 AM PDT SUN JUL 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY AND TONIGHT RISING TEMPERATURES COMBINED WITH LOWERING HUMIDITIES WILL BRING ELEVATED FIRE WEATHER CONCERNS TO THE MOUNTAINS AND ANTELOPE VALLEY TODAY. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THROUGH THIS EVENING ACROSS THE LOS ANGELES COUNTY MOUNTAINS. * RED FLAG WARNING...........SEE WWUS86 KLOX - RFWLOX FOR DETAILS * * SPECIAL WEATHER STATEMENT..SEE WWUS86 KLOX - SPSLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY THERE IS A SLIGHT CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS TUESDAY THROUGH FRIDAY ACROSS THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES AND THE ANTELOPE VALLEY. THIS SLIGHT CHANCE WILL EXTEND INTO THE MOUNTAINS OF SANTA BARBARA COUNTY WEDNESDAY THROUGHFRIDAY. IT WILL BE RATHER HOT ACROSS INLAND SECTIONS OF SOUTHWESTERN CALIFORNIA MONDAY THROUGH THURSDAY...WITH HIGH TEMPERATURES NEAR 105 DEGREES IN THE ANTELOPE VALLEYS...AND NEAR OR SLIGHTLY ABOVE 100 ACROSS THE INTERIOR VALLEYS. HIGH TEMPERATURES COMBINED WITH LOWERING HUMIDITIES WILL BRING ELEVATED FIRE WEATHER CONCERNS TO THE MOUNTAINS AND ANTELOPE VALLEY MONDAY...WHEN WIDESPREAD SINGLE DIGIT HUMIDITIES ARE EXPECTED. * SPECIAL WEATHER STATEMENT..SEE WWUS86 KLOX - SPSLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. HALL
Nearby
Small Craft Advisories in California, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.